Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: H∞ scheduling control on stochastic neutral systems subject to actuator nonlinearity
Other Titles: H infinity scheduling control on stochastic neutral systems subject to actuator nonlinearity
Author: Yin, Y.
Shi, P.
Liu, F.
Song, Y.
Citation: International Journal of Systems Science, 2013; 44(7):1301-1311
Publisher: Taylor & Francis Ltd
Issue Date: 2013
ISSN: 0020-7721
Statement of
Yanyan Yin, Peng Shi, Fei Liu and Yongduan Song
Abstract: In this article, we propose a method for designing continuous gain-scheduled robust H ∞ controller for a class of stochastic time-varying neutral systems subject to time-varying delay and actuator saturation. Initially, at different selected time points, one can obtain a series of time-constant neutral system models with Markov jumping parameter. Subsequently, H ∞ controller is designed for each constant stochastic neutral system which guarantees exponential stochastic stabilisation of the system. Lastly, continuous gain-scheduled controller design method is employed, and an entire time-varying controller is designed for the whole working region. Simulation example is given to illustrate the effectiveness of developed techniques. © 2013 Taylor and Francis Group, LLC.
Keywords: stochastic neutral system
continuous gain scheduling
H ∞ control
actuator saturation
Rights: © 2013 Taylor & Francis
DOI: 10.1080/00207721.2012.684907
Appears in Collections:Aurora harvest
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.